# SDR SWIA200413921

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,447 hours, 42,040 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0076
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,774 hours, 14,722 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WITH THE INBOARD PAIR FLASHING.  REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
